# SDR CALA2021120802274

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 71,724 hours, 25,844 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat Row 31abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 31ABC DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY REF MM 33-51-11 AND CONFIG DRAWING 3350DD14743. OPS CK OK. VERIFIED IDT REQUIREMENTS FOR EMERGENCY LIGHT REPLACEMENT.
